# SDR CA050817001

- Difficulty date: June 28, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 13,149 hours
- Engine: Allsn 250C20B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 206559258
- Part serial: 439
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) RETAINER FOR SHOOTING WINDOW FAILED AND VERTICAL SLIDER DEPARTED THE AIRCRAFT.   WINDOW REPLACED, A/C INSPECTED, NO FURTHER DAMAGE FOUND.
